# SDR 95ZZZX2053

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N55DL
- Make and model: Cessna 310P
- Aircraft serial: 310P0038
- System (JASC): 7602 · Mixture Control
- Part: Control
- Part number: 08502639
- Condition: Broke
- Location: Quadrant
- Part time: 2,730 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MIXTURE CONTROL BROKE IN-FLIGHT WITH NO PRIOR INDICATION, NO BINDING, STICKING, ETC.  BROKE AT QUADRANT END INSIDE HOUSING.
